MathSciNet Relay Station
MathSciNet bibliographic data
MR2142571 34B24 (34L15 34L40)
Chen, Chung-Chuan; Law, C. K.; Sing, F. Y. Optimal lower estimates for eigenvalue ratios of Schrödinger operators and vibrating strings. Taiwanese J. Math. 9 (2005), no. 2, 175–185.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement